-
1
-
-
0000922548
-
On the possibility of soft and hard turbulence in the complex Ginzburg-Landau equation
-
M. Bartucelli, P. Constantin, C. Doering, J.D. Gibbon, M. Gisselfält, On the possibility of soft and hard turbulence in the complex Ginzburg-Landau equation, Physica D 44 (1990) 421-444.
-
(1990)
Physica D
, vol.44
, pp. 421-444
-
-
Bartucelli, M.1
Constantin, P.2
Doering, C.3
Gibbon, J.D.4
Gisselfält, M.5
-
2
-
-
0000534779
-
Gevrey regularity for nonlinear analytic parabolic equations on the sphere
-
C. Cao, M.A. Rammaha, E.S. Titi, Gevrey regularity for nonlinear analytic parabolic equations on the sphere, J. Dyn. Diff. Eq. 12 (2000) 411-433.
-
(2000)
J. Dyn. Diff. Eq.
, vol.12
, pp. 411-433
-
-
Cao, C.1
Rammaha, M.A.2
Titi, E.S.3
-
3
-
-
0039459032
-
Estimating the number of asymptotic degrees of freedom for nonlinear dissipative systems
-
B. Cockburn, D.A. Jones, E.S. Titi, Estimating the number of asymptotic degrees of freedom for nonlinear dissipative systems, Math. Comput. 66 (1997) 1073-1087.
-
(1997)
Math. Comput.
, vol.66
, pp. 1073-1087
-
-
Cockburn, B.1
Jones, D.A.2
Titi, E.S.3
-
4
-
-
21144482383
-
A global attracting set for the Kuramoto-Sivashinsky equation
-
P. Collet, J.-P. Eckmann, H. Epstein, J. Stubbe, A global attracting set for the Kuramoto-Sivashinsky equation, Commun. Math. Phys. 152 (1993) 203-214.
-
(1993)
Commun. Math. Phys.
, vol.152
, pp. 203-214
-
-
Collet, P.1
Eckmann, J.-P.2
Epstein, H.3
Stubbe, J.4
-
5
-
-
11744315490
-
Analyticity for the Kuramoto-Sivashinsky equation
-
P. Collet, J.-P. Eckmann, H. Epstein, J. Stubbe, Analyticity for the Kuramoto-Sivashinsky equation, Physica D 67 (1993) 321-326.
-
(1993)
Physica D
, vol.67
, pp. 321-326
-
-
Collet, P.1
Eckmann, J.-P.2
Epstein, H.3
Stubbe, J.4
-
6
-
-
0040628385
-
Determining nodes for extended dissipative systems
-
P. Collet, E.S. Titi, Determining nodes for extended dissipative systems, Nonlinearity 9 (1996) 1089-1097.
-
(1996)
Nonlinearity
, vol.9
, pp. 1089-1097
-
-
Collet, P.1
Titi, E.S.2
-
8
-
-
0003545358
-
-
University of Chicago Press, Chicago, IL
-
P. Constantin, C. Foias, Navier-Stokes Equations, University of Chicago Press, Chicago, IL, 1988.
-
(1988)
Navier-Stokes Equations
-
-
Constantin, P.1
Foias, C.2
-
9
-
-
0023999086
-
On the dimension of the attractors in two-dimensional turbulence
-
P. Constantin, C. Foias, R. Temam, On the dimension of the attractors in two-dimensional turbulence, Physica D 30 (1988) 284-296.
-
(1988)
Physica D
, vol.30
, pp. 284-296
-
-
Constantin, P.1
Foias, C.2
Temam, R.3
-
10
-
-
0000287007
-
Regularity of solutions and the convergence of the Galerkin method in the Ginzburg-Landau equation
-
A. Doelman, E.S. Titi, Regularity of solutions and the convergence of the Galerkin method in the Ginzburg-Landau equation, Numer. Func. Anal. Opt. 14 (1993) 299-321.
-
(1993)
Numer. Func. Anal. Opt.
, vol.14
, pp. 299-321
-
-
Doelman, A.1
Titi, E.S.2
-
11
-
-
0000153785
-
Low-dimensional behaviour in the complex Ginzburg-Landau equation
-
C. Doering, J.D. Gibbon, D. Holm, B. Nicolaenko, Low-dimensional behaviour in the complex Ginzburg-Landau equation, Nonlinearity 1 (1988) 279-309.
-
(1988)
Nonlinearity
, vol.1
, pp. 279-309
-
-
Doering, C.1
Gibbon, J.D.2
Holm, D.3
Nicolaenko, B.4
-
13
-
-
0345985245
-
Exponential attractors and their relevance to fluid dynamics systems
-
A. Eden, C. Foias, B. Nicolaenko, Z.S. She, Exponential attractors and their relevance to fluid dynamics systems, Physica D 63 (1993) 350-360.
-
(1993)
Physica D
, vol.63
, pp. 350-360
-
-
Eden, A.1
Foias, C.2
Nicolaenko, B.3
She, Z.S.4
-
14
-
-
0003465257
-
-
RAM, Wiley, Chichester, UK
-
A. Eden, C. Foias, B. Nicolaenko, R. Temam, Exponential Attractors for Dissipative Evolution Equations, RAM, Wiley, Chichester, UK, 1994.
-
(1994)
Exponential Attractors for Dissipative Evolution Equations
-
-
Eden, A.1
Foias, C.2
Nicolaenko, B.3
Temam, R.4
-
17
-
-
0002062139
-
Gevrey regularity for nonlinear analytic parabolic equations
-
A.B. Ferrari, E.S. Titi, Gevrey regularity for nonlinear analytic parabolic equations, Commun. Part. Diff. Eqs. 23 (1998) 1-16.
-
(1998)
Commun. Part. Diff. Eqs.
, vol.23
, pp. 1-16
-
-
Ferrari, A.B.1
Titi, E.S.2
-
18
-
-
22244442110
-
Determining nodes for the Kuramoto-Sivashinksy equation
-
C. Foias, I. Kukavica, Determining nodes for the Kuramoto-Sivashinksy equation, J. Dyn. Diff. Eq. 7 (1995) 365-373.
-
(1995)
J. Dyn. Diff. Eq.
, vol.7
, pp. 365-373
-
-
Foias, C.1
Kukavica, I.2
-
19
-
-
0020830393
-
Asymptotic analysis of the Navier-Stokes equations
-
C. Foias, O.P. Manley, R. Temam, Y. Treve, Asymptotic analysis of the Navier-Stokes equations, Physica D 9 (1983) 157-188.
-
(1983)
Physica D
, vol.9
, pp. 157-188
-
-
Foias, C.1
Manley, O.P.2
Temam, R.3
Treve, Y.4
-
20
-
-
0003169927
-
Finite fractal dimensions and Hölder-Lipschitz parametrization
-
C. Foias, E.J. Olson, Finite fractal dimensions and Hölder-Lipschitz parametrization, Indiana Univ. Math. J. 45 (1996) 603-616.
-
(1996)
Indiana Univ. Math. J.
, vol.45
, pp. 603-616
-
-
Foias, C.1
Olson, E.J.2
-
21
-
-
84966204481
-
Determination of the solutions of the Navier-Stokes equations by a set of nodal values
-
C. Foias, R. Temam, Determination of the solutions of the Navier-Stokes equations by a set of nodal values, Math. Comput. 43 (1984) 117-133.
-
(1984)
Math. Comput.
, vol.43
, pp. 117-133
-
-
Foias, C.1
Temam, R.2
-
22
-
-
33746636159
-
Gevrey class regularity for the solutions of the Navier-Stokes equations
-
C. Foias, R. Temam, Gevrey class regularity for the solutions of the Navier-Stokes equations, J. Func. Anal. 87 (1989) 359-369.
-
(1989)
J. Func. Anal.
, vol.87
, pp. 359-369
-
-
Foias, C.1
Temam, R.2
-
23
-
-
0000166593
-
Determining nodes, finite difference schemes and inertial manifolds
-
C. Foias, E.S. Titi, Determining nodes, finite difference schemes and inertial manifolds, Nonlinearity 4 (1991) 135-153.
-
(1991)
Nonlinearity
, vol.4
, pp. 135-153
-
-
Foias, C.1
Titi, E.S.2
-
24
-
-
0042044430
-
Smooth attractors have zero thickness
-
P.K. Friz, J.C. Robinson, Smooth attractors have zero thickness, J. Math. Anal. Appl. 240 (1999) 37-46.
-
(1999)
J. Math. Anal. Appl.
, vol.240
, pp. 37-46
-
-
Friz, P.K.1
Robinson, J.C.2
-
25
-
-
0348004297
-
Nodal parametrisation of attractors for Dirichlet boundary conditions
-
submitted for publication
-
P.K. Friz, I. Kukavica, J.C. Robinson, Nodal parametrisation of attractors for Dirichlet boundary conditions, Disr. Cont. Dyn. Syst., submitted for publication.
-
Disr. Cont. Dyn. Syst.
-
-
Friz, P.K.1
Kukavica, I.2
Robinson, J.C.3
-
26
-
-
0013419090
-
Attractor dimension and small length scale estimates for the three-dimensional Navier-Stokes equations
-
J.D. Gibbon, E.S. Titi, Attractor dimension and small length scale estimates for the three-dimensional Navier-Stokes equations, Nonlinearity 10 (1997) 109-119.
-
(1997)
Nonlinearity
, vol.10
, pp. 109-119
-
-
Gibbon, J.D.1
Titi, E.S.2
-
28
-
-
0033126076
-
Space analyticity for the nonlinear heat equation in a bounded domain
-
Z. Grujić, I. Kukavica, Space analyticity for the nonlinear heat equation in a bounded domain, J. Diff. Eq. 154 (1999) 42-54.
-
(1999)
J. Diff. Eq.
, vol.154
, pp. 42-54
-
-
Grujić, Z.1
Kukavica, I.2
-
29
-
-
0000502465
-
Spatial analyticity on the global attractor for the Kuramoto-Sivashinsky equation
-
Z. Grujić, Spatial analyticity on the global attractor for the Kuramoto-Sivashinsky equation, J. Dyn. Diff. Eq. 12 (2000) 217-228.
-
(2000)
J. Dyn. Diff. Eq.
, vol.12
, pp. 217-228
-
-
Grujić, Z.1
-
31
-
-
0003293929
-
Asymptotic behaviour of dissipative systems
-
American Mathematical Society, Providence, RI
-
J.K. Hale, Asymptotic behaviour of dissipative systems, Mathematical Surveys and Monographs, Vol. 25, American Mathematical Society, Providence, RI, 1988.
-
(1988)
Mathematical Surveys and Monographs
, vol.25
-
-
Hale, J.K.1
-
32
-
-
84967728280
-
Prevalence: A translation-invariant almost every for infinite dimensional spaces
-
B.R. Hunt, T. Sauer, J.A. Yorke, Prevalence: a translation-invariant almost every for infinite dimensional spaces, Bull. Am. Math. Soc. 27 (1992) 217-238.
-
(1992)
Bull. Am. Math. Soc.
, vol.27
, pp. 217-238
-
-
Hunt, B.R.1
Sauer, T.2
Yorke, J.A.3
-
33
-
-
0033196607
-
Regularity of embeddings of infinite-dimensional fractal sets into finite-dimensional spaces
-
B.R. Hunt, V.Y. Kaloshin, Regularity of embeddings of infinite-dimensional fractal sets into finite-dimensional spaces, Nonlinearity 12 (1999) 1263-1275.
-
(1999)
Nonlinearity
, vol.12
, pp. 1263-1275
-
-
Hunt, B.R.1
Kaloshin, V.Y.2
-
35
-
-
0346743549
-
On the number of determining nodes for the 2D Navier-Stokes equations
-
D.A. Jones, E.S. Titi, On the number of determining nodes for the 2D Navier-Stokes equations, Physica D 60 (1992) 72-88.
-
(1992)
Physica D
, vol.60
, pp. 72-88
-
-
Jones, D.A.1
Titi, E.S.2
-
36
-
-
0000646281
-
Upper bounds on the number of determining modes, nodes, and volume elements for the Navier-Stokes equations
-
D.A. Jones, E.S. Titi, Upper bounds on the number of determining modes, nodes, and volume elements for the Navier-Stokes equations, Indiana Univ. Math. J. 42 (1993) 1-12.
-
(1993)
Indiana Univ. Math. J.
, vol.42
, pp. 1-12
-
-
Jones, D.A.1
Titi, E.S.2
-
37
-
-
36849114603
-
Inertial ranges in two-dimensional turbulence
-
R.H. Kraichnan, Inertial ranges in two-dimensional turbulence, Phys. Fluids 10 (1967) 1417-1423.
-
(1967)
Phys. Fluids
, vol.10
, pp. 1417-1423
-
-
Kraichnan, R.H.1
-
38
-
-
0001024872
-
On the number of determining nodes for the Ginzburg-Landau equation
-
I. Kukavica, On the number of determining nodes for the Ginzburg-Landau equation, Nonlinearity 5 (1992) 997-1006.
-
(1992)
Nonlinearity
, vol.5
, pp. 997-1006
-
-
Kukavica, I.1
-
39
-
-
0000578357
-
An upper bound for the winding number for solutions of the Ginzburg-Landau equation
-
I. Kukavica, An upper bound for the winding number for solutions of the Ginzburg-Landau equation, Indiana Univ. Math. J. 41 (1992) 825-836.
-
(1992)
Indiana Univ. Math. J.
, vol.41
, pp. 825-836
-
-
Kukavica, I.1
-
40
-
-
0001551523
-
Oscillations of solutions of the Kuramoto-Sivashinksy equation
-
I. Kukavica, Oscillations of solutions of the Kuramoto-Sivashinksy equation, Physica D 76 (1994) 369-374.
-
(1994)
Physica D
, vol.76
, pp. 369-374
-
-
Kukavica, I.1
-
41
-
-
0001663575
-
Hausdorff length of level sets for solutions of the Ginzburg-Landau equation
-
I. Kukavica, Hausdorff length of level sets for solutions of the Ginzburg-Landau equation, Nonlinearity 8 (1995) 113-129.
-
(1995)
Nonlinearity
, vol.8
, pp. 113-129
-
-
Kukavica, I.1
-
42
-
-
0003391813
-
-
Academic Press, London
-
C. Kuratowski, Topology, Vol. I, Academic Press, London, 1968.
-
(1968)
Topology
, vol.1
-
-
Kuratowski, C.1
-
43
-
-
0000113520
-
Gevrey class regularity and approximate inertial manifolds for the Kuramoto-Sivashinsky equation
-
X. Liu, Gevrey class regularity and approximate inertial manifolds for the Kuramoto-Sivashinsky equation, Physica D 50 (1991) 135-151.
-
(1991)
Physica D
, vol.50
, pp. 135-151
-
-
Liu, X.1
-
44
-
-
0000043354
-
Global Gevrey regularity for the Bénard convection in porous medium with zero Darcy-Prandtl number
-
H.V. Ly, E.S. Titi, Global Gevrey regularity for the Bénard convection in porous medium with zero Darcy-Prandtl number, J. Nonlinear Sci. 9 (1999) 333-362 .
-
(1999)
J. Nonlinear Sci.
, vol.9
, pp. 333-362
-
-
Ly, H.V.1
Titi, E.S.2
-
45
-
-
0003290175
-
On the dimension of the compact invariant sets of certain nonlinear maps
-
Springer, Berlin
-
R. Mañé, On the dimension of the compact invariant sets of certain nonlinear maps, Springer Lecture Notes in Mathematics, Vol. 898, Springer, Berlin, 1981, pp. 230-242.
-
(1981)
Springer Lecture Notes in Mathematics
, vol.898
, pp. 230-242
-
-
Mañé, R.1
-
46
-
-
0000620742
-
Attractors for reaction-diffusion equations: Existence and estimate of their dimension
-
M. Marion, Attractors for reaction-diffusion equations: existence and estimate of their dimension, Appl. Anal. 25 (1987) 101-147.
-
(1987)
Appl. Anal.
, vol.25
, pp. 101-147
-
-
Marion, M.1
-
47
-
-
0001339763
-
Approximate inertial manifolds for reaction-diffusion equations in high space dimension
-
M. Marion, Approximate inertial manifolds for reaction-diffusion equations in high space dimension, J. Dyn. Diff. Eq. 1 (1989) 245-267.
-
(1989)
J. Dyn. Diff. Eq.
, vol.1
, pp. 245-267
-
-
Marion, M.1
-
48
-
-
0001035921
-
Some global properties of the Kuramoto Sivashinsky equation: Nonlinear stability and attractors
-
B. Nicolaenko, B. Scheurer, R. Temam, Some global properties of the Kuramoto Sivashinsky equation: nonlinear stability and attractors, Physica D 16 (1985) 155-183.
-
(1985)
Physica D
, vol.16
, pp. 155-183
-
-
Nicolaenko, B.1
Scheurer, B.2
Temam, R.3
-
49
-
-
0001908166
-
Analyticity of the attractor and the number of determining nodes for a weakly damped driven nonlinear Schödinger equation
-
M. Oliver, E.S. Titi, Analyticity of the attractor and the number of determining nodes for a weakly damped driven nonlinear Schödinger equation, Indiana Univ. Math. J. 47 (1998) 49-73.
-
(1998)
Indiana Univ. Math. J.
, vol.47
, pp. 49-73
-
-
Oliver, M.1
Titi, E.S.2
-
50
-
-
0025725569
-
Time analyticity and Gevrey class regularity for solutions of a class of dissipative partial differential equations
-
K.S. Promislow, Time analyticity and Gevrey class regularity for solutions of a class of dissipative partial differential equations, Nonlinear Anal.: Theor. Meth. Appl. 16 (1991) 959-980.
-
(1991)
Nonlinear Anal.: Theor. Meth. Appl.
, vol.16
, pp. 959-980
-
-
Promislow, K.S.1
-
52
-
-
0346112946
-
A rigorous treatment of experimental observations for the two-dimensional Navier-Stokes equations
-
in press
-
J.C. Robinson, A rigorous treatment of experimental observations for the two-dimensional Navier-Stokes equations, Proc. R. Soc. London A, in press.
-
Proc. R. Soc. London A
-
-
Robinson, J.C.1
-
56
-
-
0000779360
-
Detecting strange attractors in turbulence
-
F. Takens, Detecting strange attractors in turbulence, Springer Lecture Notes in Mathematics 898 (1981) 366-381.
-
(1981)
Springer Lecture Notes in Mathematics
, vol.898
, pp. 366-381
-
-
Takens, F.1
|